Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1997, Volume 219, Pages 249–257 (Mi tm618)  

An Estimate of the Number of Solutions of the $n$th Degree Congruence in One Variable

S. V. Konyagin, S. B. Stechkin


Full text: PDF file (702 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1997, 219, 245–253

Bibliographic databases:
UDC: 511.212
Received in June 1997

Citation: S. V. Konyagin, S. B. Stechkin, “An Estimate of the Number of Solutions of the $n$th Degree Congruence in One Variable”, Approximation theory. Harmonic analysis, Collection of papers dedicated to the memory of Professor Sergei Borisovich Stechkin, Trudy Mat. Inst. Steklova, 219, Nauka, MAIK «Nauka», M., 1997, 249–257; Proc. Steklov Inst. Math., 219 (1997), 245–253

Citation in format AMSBIB
\Bibitem{KonSte97}
\by S.~V.~Konyagin, S.~B.~Stechkin
\paper An Estimate of the Number of Solutions of the $n$th Degree Congruence in One Variable
\inbook Approximation theory. Harmonic analysis
\bookinfo Collection of papers dedicated to the memory of Professor Sergei Borisovich Stechkin
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 219
\pages 249--257
\publ Nauka, MAIK «Nauka»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1642272}
\zmath{https://zbmath.org/?q=an:0921.11002}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1997
\vol 219
\pages 245--253


Linking options:
  • http://mi.mathnet.ru/eng/tm618
  • http://mi.mathnet.ru/eng/tm/v219/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:337
    Full text:101

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021